Date of Original Version

8-21-2013

Type

Article

Rights Management

copyright © by International Press of Boston

Abstract or Description

We prove global existence of weak solutions to two systems of equations which extend the dynamics of the Navier-Stokes equations for incompressible viscous flow with no-slip boundary condition. The systems of equations we consider arise as formal limits of time discrete pressure-Poisson schemes introduced by Johnston and Liu (J. Comp. Phys. 199 (2004) 221-259) and by Shirokoff and Rosales (J Comp. Phys 230 (2011) 8619-8646) when the initial data does not satisfy the required compatibility condition. Unlike the results of Iyer et al (J. Math. Phys. 53 (2012) 115605), our approach proves existence of weak solutions in domains with less than C^1 regularity. Our approach also addresses uniqueness in 2D and higher regularity.

DOI

10.4310/CMS.2015.v13.n1.a12

Included in

Mathematics Commons

Share

COinS
 

Published In

Communications in Mathematical Sciences, 13, 1, 249-267.